MathSciNet Relay Station
MathSciNet bibliographic data
MR1621916 (99a:35129) 35K57
Fáth, Gábor Propagation failure of traveling waves in a discrete bistable medium. Phys. D 116 (1998), no. 1-2, 176–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement